# SDR CA150113013

- Difficulty date: December 10, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, M, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) PRELIMINARY INFORMATION STATED THAT THE AIRCRAFT HAD TO DIVERT DUE TO HIGH VIBRATION ON NR 1 ENGINE.
